Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Brelot, Marcel

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:1193
Abstract pages:115
Full texts:103

http://www.mathnet.ru/eng/person124084
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1967
1. M. Brelot, J. Doob, “Limites angulaires et limites fines”, Matematika, 11:3 (1967),  101–116  mathnet  mathscinet  zmath; Ann. Inst. Fourier, 13 (1963), 395–415
1965
2. M. Brelot, “On Martin boundary”, Matematika, 9:5 (1965),  136–155  mathnet
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021